# SDR 20010430CW010

- Difficulty date: March 27, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N729TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258374
- Engine: Garrtt TFE731*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1305304
- Part serial: 98A0236
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 2,275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE LOSS OF PRESSURIZATION OCCURED AT FL330.  THE CAUSE WAS OBVIOUSLY A MALFUNCTION OF THE CONTROLLERBECAUSE ONCE REPLACED THE AIRCRAFT OPERATED FINE.
